# SDR 20001229AP009

- Difficulty date: September 7, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 2516
- Condition: Precesses
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 DIRECTIONAL GYRO PRECESSING CONSTANTLY.  REMOVED AND REPLACED NR 2 DIRECTINAL GYRO.  (M)
